# SDR QXEA2012061400463

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30S HAS CORROSION BETWEEN STA X1.00 AND X19.400.  REMOVED RIVETS FOM IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  INSTALLED NEW STRINGER IAW SRM 51-42-05-02-01.
